# SDR SWAA2021041387168

- Difficulty date: May 27, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR RH Z-ANGLE IS CORRODED AT BS 420-440; RBL 24; WL 156. / FWD CARGO R/H Z ANGLE SHIELD IS CORRODED AT STA 420 TO STA 440 BLENDED AND REMOVED CORROSION IAW SRM 51-10-02-0G-0 MAT THICKNESS IS .032 MAT LOSS IS .012 MAT REMAINING IS .020 'OUT OF LIMITS' IAW SRM 53-30-15-1A-1 STEP 4 G (2) REMOVED SHIELD IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z ANGLE SHIELD IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 143A0080 REV - INSTALLED NEW Z ANGLE SHIELD IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0080 REV -
